# SDR SWAA2024041059433

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ACCESS PANEL # 194DL HAS ELONGATED FASTENER HOLES<[01] REPAIRED DAMAGED AREAS AT PNL #194DL PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.D-M; 51-70-04-2R-0 PARAGRAPH 4.N (2). MATERIALS USED PO#1473815; PO#1759622; PO#1775890. TOOL B/C #170006 CALIBRATION DUE - 06/07/2024.;[02] VERIFIED STEP 1
